Estamos realizando la búsqueda. Por favor, espere...


Asymptotic structure of the spectrum in a Dirichlet-strip with double periodic perforations

Abstract: We address a spectral problem for the Dirichlet-Laplace operator in a waveguide ????. ???? is obtained from repsilon an unbounded two-dimensional strip ?? which is periodically perforated by a family of holes, which are also periodically distributed along a line, the so-called "perforation string". We assume that the two periods are different, namely, O(1)O(1) and O(?)O(?) respectively, where 0

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Networks and Heterogeneous Media ; Volume 14, Issue 4, 1 December 2019, Pages 733-757

Editorial: American Institute of Mathematical Sciences

 Fecha de publicación: 01/12/2019

Nº de páginas: 25

Tipo de publicación: Artículo de Revista

 DOI: 10.3934/nhm.2019029

ISSN: 1556-1801,1556-181X

Proyecto español: MTM2013- 44883-P ; PGC2018-098178-B-I00

Url de la publicación: https://www.aimsciences.org/article/doi/10.3934/nhm.2019029